# SDR CA100127008

- Difficulty date: January 16, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 4,209 hours
- Engine: Lyc O320H2AD
- System (JASC): 3340 · Exterior Lighting
- Part: Retaining Ring
- Condition: Cracked
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING LIGHT RETAINER RING CRACKED.
